# SDR HNAA20190607165

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 48,017 hours, 41,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Profile
- Condition: Gouged
- Location: Bulkhead Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER "L" PROFILE FRAME ON FWD PRESSURE BULKHEAD IS GOUGED NEAR CENTER POST... FIX: REMOVED PROFILE,REPAIRED PER ETD2019-145-072931, REINSTALLED PROFILE FRAME ON FWD PRESSURE BULKHEAD IAW ENB SRM 51-40-02
